Inverse problems for periodic transport equations
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 9 (2000) no. 3, p. 487-507
@article{AFST_2000_6_9_3_487_0,
     author = {Mokhtar-Kharroubi, Mustapha and Zeghal, Ahmed},
     title = {Inverse problems for periodic transport equations},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 6, 9},
     number = {3},
     year = {2000},
     pages = {487-507},
     zbl = {1011.35127},
     mrnumber = {1842029},
     language = {en},
     url = {http://www.numdam.org/item/AFST_2000_6_9_3_487_0}
}
Mokhtar-Kharroubi, Mustapha; Zeghal, Ahmed. Inverse problems for periodic transport equations. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 9 (2000) no. 3, pp. 487-507. http://www.numdam.org/item/AFST_2000_6_9_3_487_0/

[1] Agoshkov (V.I.). - An inverse problem of transport theory and properties of the reflection operator, Part. Diff. Equations 27(6) (1991) 709-712. | MR 1130284 | Zbl 0804.35141

[2] Amirov (A.Kh.). - On a class of inverse problems for kinetic equations, Soviet Math. Dokl. 32(1) (1985) 175-178. | MR 768969 | Zbl 0607.35085

[3] Anikonov (D.S.). - Multidimensional inverse problems for the transport equations, Part. Diff. Equations 20(5) (1984) 608-614. | MR 747361 | Zbl 0572.45012

[4] Anikonov (Y.E.) and Bubnov (B.A.). - Inverse problems of transport theory, Soviet Math. Dokl. 37 (1988) 497-499. | MR 947226 | Zbl 0699.35251

[5] Case (K.M.). - Inverse problem in transport theory, Phys. Fluids 16(10) (1973) 1607-1611. | MR 334781

[6] Choulli (M.). - Determination of spatially-dependent scattering function for overspecified boundary conditions, Transp. Theory Stat. Phys. 22(1) (1993) 97-107. | MR 1198880 | Zbl 0778.45011

[7] Choulli (M.) and Stefanov (P.). - An inverse boundary value problem for the stationary transport equation, Osaka J. Math. 36(1) (1998) 87-104. | MR 1670750 | Zbl 0998.35064

[8] Choulli (M.) and Zeghal (A.). - Laplace transform approach for an inverse problem , Transp. Theory Stat. Phys. 24(9) (1995) 1353-1367. | MR 1362333 | Zbl 0865.45009

[9] Mccormick (N.J.). - Recent developments in inverse scattering transport methods, Transp. Theory Stat. Phys. 13(1,2) (1984), 15-28. | MR 752128

[10] Mccormick (N.J.). - Methods for solving inverse problems for radiation transportan update, Transp. Theory Stat. Phys. 15(6,7) (1986) 759-772. | MR 880891 | Zbl 0619.35107

[11] Donggeng (G.). - A class of inverse problems in transport theory, Transp. Theory Stat. Phys. 15(4) (1986) 476-502. | MR 892043 | Zbl 0606.45001

[12] Dressler (K.). - Inverse problems in linear transport theory, Eur. J. Mech. B/Fluids 8(4) (1989) 351-372. | MR 1017752 | Zbl 0683.76062

[13] Larsen (E.W.). - Solution of multidimensional inverse transport problems, J. Math. Phys. 25(1) (1984) 131-135. | MR 728896 | Zbl 0541.76163

[14] Mokhtar-Kharroubi (M.). - Mathematical topics in neutron transport theory - New aspects, Series on Advances in Mathematics for Applied Sciences, Vol. 46, World Scientific, 1997. | MR 1612403 | Zbl 0997.82047

[15] Mokhtar-Kharroubi (M.). - Problèmes inverses en théorie du transport, C. R. Acad. Sci. Paris, t. 318, Série 1 (1994) 43-46. | MR 1260533 | Zbl 0801.35149

[16] Mokhtar-Kharroubi (M.). - Communication in 13th International Conference on Transport Theory, Riccione (Italy), May 10-14, 1993.

[17] Natterer (F.). - The mathematics of the computerized tomography, Wiley-Teubner, 1986. | MR 856916 | Zbl 0617.92001

[18] Natterer (F.). - An inverse problem for a transport equation and integral geometry, Contemp. Math. 113 (1990) 221-231. | MR 1108656 | Zbl 0737.35151

[19] Prilepko (A.I.) and Volkov (N.P.). - Inverse problems of finding parameters of a nonstationary kinetic transfer equation from supplementary information on traces of the unknown function, Part. Diff. Equations 24(1) (1988) 107-115. | MR 930164 | Zbl 0664.35077

[20] Romanov (V.G.). - Stability estimates in problems of recovering the attenuation coefficient and the scattering indicatrix for the transport equation, J. Inv. Ill-Posed Problems 4(4) (1996) 297-305. | MR 1403885 | Zbl 0860.35146

[21] Romanov (V.G.). - Stability estimates in the three-dimensional inverse problem for the transport equation, J. Inv. Ill-Posed Problems 5(5) (1997) 463-476. | MR 1604509 | Zbl 0894.35130

[22] Sanchez (R.) and Mccormick (N.J.). - General solutions to inverse transport problems, J. Math. Phys. 22(4) (1981) 847-855. | MR 617334 | Zbl 0472.76090

[23] Zeghal (A.). - Problèmes inverses et régularité en théorie de transport, Thèse de Doctorat de l'université de Franche-Comté, 1995.